Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Progesterone hormone causes vaginal mucosa - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   I was kicked off by my computer!
User :   anyone still there?
Doctor :   ok,
Doctor :   lets continue on your query
User :   on are you the same dr?? lol
User :   ok
User :   THanks!
User :   yes, I see some red ness
Doctor :   Yes , I am the same
Doctor :   Vaginal mucosa becomes sensitive when near to periods due to hormones ( progesterone ) and do present with hypersensitivity to some allergens
Doctor :   Thats normal but rarely presented
User :   I have a thyroid problem and it seems as though it is running low
User :   i have no itching or other discharge
Doctor :   Ok, And you will not have both unless its an infection
Doctor :   since its not an infection hence you do not have them
User :   so because there is no itching or discharge, it is not an infection?
User :   ok good
Doctor :   yes,
Doctor :   try an antiallergic , it will help
User :   I mean there's no discharge that's abnormal
User :   a pill or creme?
Doctor :   A pill would be better
User :   ok like benedryl?
Doctor :   Like Benadryl
Doctor :   only one at the night after food
User :   ok so how long will it take to clear up or stop burning?
User :   it been 2+ days
Doctor :   not more than 3 days
Doctor :   take the tab for three days
User :   is sex ok to have now?
Doctor :   i would consider safety in abstinence
Doctor :   atleast till the symptoms come down
User :   ok, with these symptoms should I be suspicious of any other causes except for allergies?
Doctor :   i would stick to allergy more
Doctor :   and its right time for the same
Doctor :   i mean your periods being near
User :   ok, so what about the small amount of blood?
User :   is that usual ? I'm on the pill
Doctor :   you may bleed early this time
User :   it seems so many days in advance
Doctor :   Haw many days in exact ?
Doctor :   And what pill are you on ?
User :   5
Doctor :   thats fine
User :   Tri-sprintec
Doctor :   5 dAYS IS OK
User :   ok, so I should check with my dr. if the burning doesn't go away in 3 days?
User :   would it have lasted this long already?
User :   2 + days?
Doctor :   yes,
Doctor :   Tri-sprintec can add to the symptom
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor